# SDR DALA13014730880

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 79,116 hours, 66,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR LEVEL EMERGENCY EXIT LIGHT DAMAGED.  REPLACED LIGHT ASSY IAW AMM 33-53.  OPS CHECKED NORMAL.
